# SDR Y2PA20141218050

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 20,858 hours, 16,540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: MY20295048521
- Condition: Unserviceable
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED & SOUNDED UPON PASSING FL 280 FOR FL 290 IN CLIMB.  CREW RAN ABNORMAL CHECKLIST, DECLARED AN EMER & RETURNED.  WARNING LIGHT FOR DOOR WENT OUT WHEN CABIN PRESS WAS AT 1.6 PSI.  WARNING LIGHT ORIGINALLY CAME ON AT 8.2 PSI.  ACFT LANDED WITHOUT INCIDENT.  INSTALLED A NEW FASTENER AT FWD LOWER CABLE PULLEY OF CARGO DOOR ROTATING LATCHES.  RIGGED IAW CARGO DOOR MM 52-31-01.  PERFORMED  ADJUSTMENT TEST OF DOOR LATCHING & INDICATION & PRESSURIZED TO MAX PSI.  TESTED GOOD IAW DOOR MM 52-31-01.  AIRCRAFT RETURNED TO SERVICE.
